# SDR Q2SA20160824260

- Difficulty date: August 24, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N495SA
- Make and model: Boeing 737-400
- Aircraft serial: 27157
- Aircraft time: 51,767 hours, 27,945 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 947-950
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AT TWO PLACES, BS 950 & 970, STRINGER 5R. ONE DENT FWD OF BS 947.5 AND ONE DENT AFT OF STA 967.  AIRCRAFT GROUNDED.  REPAIRED THE SKIN IAW SRM 53-00-01 REPAIR 31.
